# SDR DALA1142895802

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 32,608 hours, 10,524 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM MCO CREW REPORTED FUMES IN CABIN, THE RADAR WAS SPOKING, AND POSSIBLE RADOME ARCING.  EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MCO.  MAINTENANCE REPLACED THE WEATHER RADAR ANTENNA AND TRANSCEIVER.  RADAR OPERATION CHECKED NORMAL.  RAN APU AND ENGINES WITH NO FUMES NOTED.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
